# SDR DL73K001489

- Difficulty date: August 6, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 45,724 hours, 36,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 01D EMERGENCY LIGHT RIPPED OFF.  REPLACED SAME, OPS NORMAL.
